# SDR CA140221018

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Failed
- Location: Rudder Trim
- Part time: 16,053 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, THE RUDDER TRIM WOULD NOT TRIM TO THE RT. THE DECISION WAS MADE TO RETURN TO BASE.  A NORMAL APPROACH AND LANDING WAS MADE. TROUBLESHOOTING CARRIED OUT, FOUND SWITCH TO BE INTERMITTANT.  PANEL DISASSEMBLED. WIRE FOUND BROKEN OFF BACK OF RUDDER TRIM SWITCH.  WIRE RESOLDERED IAW PSM 1-84-2W 27-22-00, RUDDER TRIM CHECKED SERVICEABLE IAW PSM 1-84-2 27-22-00.
